# SDR SWAA095445

- Difficulty date: August 23, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 75,162 hours, 69,038 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE OUT OF ADJUST.  RE-ADJUSTED SLIDE PER MM.
